# SDR USAA2013101400003

- Difficulty date: October 13, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 49,145 hours, 20,296 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 38828259
- Part serial: 021684701070
- Condition: Malfunctioned
- Location: Apu
- Part time: 24,501 hours, 9,241 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

APU TAILPIPE FIRE, EXTINGUISHED BY FIRE DEPT.  NO APU FIRE WARNING, APU WAS OFF FOR 6 MINUTES WHEN ACFT BEHIND NOTICED FLAME IN APU TAILPIPE. INSPECTED APU COMPARTMENT AND TAILPIPE AREAS, NO DAMAGE NOTED, R & R APU FUEL CONTROL AND FLOW DIVIDER..
